Nurofen Zavance Ibuprofen 20 pack Liquid Capsules 200mg

SKU: 9300711215252 Categories: , , Tag:

$5.89

or 4 fortnightly payments of $1.47 with Afterpay More info

Description

General Information

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.

What this medicine is used for:

For the temporary relief of pain and/or inflammation associated with:

– Headache.

– Migraine Headache.

– Tension Headache.

– Muscular Pain.

– Cold & Flu Symptoms.

– Period Pain.

– Dental Pain.

– Sinus Pain.

– Back Pain.

– Arthritic Pain.

Reduces fever.

Boxed Contents: 20 Liquid Capsules

Size: 20 Pack

KEY FEATURES

• For fast pain relief, unleash the speed of liquid.
• It’s liquid formula is absorbed faster into the bloodstream than standard Nurofen.
• Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
• Releases rapidly into the stomach for fast headache relief.
• Can be taken on an empty stomach.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
– you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
– you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
– during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
– for more than 3 days at a time.
– if you have asthma.
– if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
– if you are trying to become pregnant or during the first 6 months of pregnancy.
– in children suffering from chickenpox (varicella).
– in children suffering from dehydration through diarrhoea and/or vomiting.
– if you are taking medicine regularly.
– if you are aged 65 years or older.
– in children under 12 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Per capsule: Ibuprofen 200mg

Contains: Sorbitol.

Directions

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).STORAGE INSTRUCTIONS

Store below 25°C.Storage Temperature: Below 25°C

Additional information

Weight200 g